cardiologist-icon
Drop heart beat
I am 27year male taking telma 40 from last 2year. From some day I feel sudden drop heart beat in a day several time for 2 3seconds. Not every day. And my BP is now 110/66. What should I do? Lower the dose? Is there any serious issue?
68 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

How you found in drop in your heart rate? Any symptoms like dizziness..syncope.. How many days you are affecting with this? Don't lower the dose .. Needs to evaluate cause of your hypertension at this young age..you are just 27
Next Steps
do ECG
Health Tips
you should consult to physician or cardilogist nearby
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.